BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2010 >
Volume 36, Number 2 >

Please use this identifier to cite or link to this item:

Title: Fractional Trigonometric Korovkin Theory in Statistical Sense
Authors: Anastassiou, George A.
Duman, Oktay
Keywords: Trigonometric Korovkin Theorem
Statistical Convergence
Fractional Calculus
Caputo Fractional Derivatives
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 2, (2010), 121p-136p
Abstract: In the present paper, we improve the classical trigonometric Korovkin theory by using the concept of statistical convergence from the summability theory and also by considering the fractional derivatives of functions. We also show that our new results are more applicable than the classical ones.
Description: 2000 Mathematics Subject Classification: 41A25, 41A36.
ISSN: 1310-6600
Appears in Collections:Volume 36, Number 2

Files in This Item:

File Description SizeFormat
2010-121-136.pdf460.75 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License